# SDR DHL9772705C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FRAME I/B FLANGE HAS DEEP DENT AT BS 1090 AND 26L.  CUT OUT DAMAGED AREA ON FRAME 2.75 BY 1.25.  INSTALLED FRAME REPAIR PER SRM 53-10-4 DOUBLER 14.5 BY 2.375 BY 1.
